태그 보관물: 대한수학회

대한수학회 학술지 전자원문 (PDF파일) 홈페이지

<학술지 전자원문 (PDF파일) 홈페이지> – 대한수학회지: http://www.kms.or.kr/article/j_all – 대한수학회보: http://www.kms.or.kr/article/bull_all – 대한수학회논문집: http://www.kms.or.kr/article/commun_all Advertisements

카테고리: 학회 | 태그: | 댓글 남기기

Bulletin of the Korean Mathematical Society (Vol. 48 No.5)

$L^2$-error analysis of fully discrete discontinuous Galerkin approximations for nonlinear Sobolev equations Mi Ray Ohm and Hyun Young Lee Bull. Korean Math. Soc. 2011 48:897-915. Download(s) : [PDF] Generalized derivations with annihilator conditions in prime rings Yu Wang Bull. Korean Math. … 계속 읽기

카테고리: 학회 | 태그: , | 댓글 남기기

Journal of the Korean Mathematical Society (Vol. 48 No.5)

Some equalities for continued fractions of generalized Rogers-Ramanujan type Yongqun Li and Xiantao Wang J. Korean Math. Soc. 2011 48:887-898. Download(s) : [PDF] $\varphi$-frames and $\varphi$-Riesz bases on locally compact Abelian groups Rajab Ali Kamyabi Gol and Reihaneh Raisi Tousi J. … 계속 읽기

카테고리: 학회 | 태그: , | 댓글 남기기